No image available
No image available
Your request is being processed.

more info

Click on more info to Add to basket and more

Drag your item here to add to basket
My Basket 0 item(s) £0.00
Updated safety warning: Use only for 3 days. Can cause addiction.

Solpadeine Max Tablets 30 Tablets

£6.29
Size: 30 Tablets
Unit price: 21p per Tablets

Store Details

STORE NAME AND ADDRESS HOURS AVAILABILITY

 

AvailabilityIn Stock In Stock

CC Click & Collect
ND Next Day
HD Standard Delivery

This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions.
Description How to Use Ingredients Delivery & Returns

Updated safety warning: Use only for 3 days. Can cause addiction.

PARACETAMOL & CODEINE

MAXIMUM STRENGTH

COMBINATION PAIN RELIEF

PHARMACY FORMULA

Solpadeine Max provides powerful relief from:
MIGRAINE, SINUS PAIN
HEADACHE, SORE THROAT
DENTAL PAIN, FEVER, ACHES & PAINS OF COLDS & FLU
PERIOD PAIN
BACK PAIN
Also suitable for arthritic and rheumatic pain, sciatica and lumbago and strains and sprains.

Solpadeine is a registered trade mark of the GlaxoSmithKline group of companies.

SKU: 2540805

Updated safety warning: Use only for 3 days. Can cause addiction.

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.

HOW TO TAKE:
For oral use.
Adults and children 12 years and over:
Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

WARNING: DO NOT EXCEED THE STATED DOSE.

If you need to use this medicne for more than 3 days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction.
Taking a painkiller for headaches too often or for too long can make them worse.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE
Contains Paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

For professional advice on medicines consult your pharmacist.

Storage
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Each tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg.

Also includes Lactose.

See leaflet for further advice.

Standard Delivery
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days
Next Day Delivery
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders
placed by 2pm or following day if after 2pm
Click & Collect
Click & Collect
Free - Next day on orders made before 2pm or following
day if after 2pm (Currently only available in South East
England)Find out more
Returns
Returns
If you're not completely satisfied with your order, you can
return it within 14 days. (Exclusions apply)Find out more